RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sib. Zh. Ind. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2013, Volume 16, Number 3  


Andronov–Hopf bifurcation for some nonlinear delay equations
A. A. Akin'shin
3
Analysis of a model of a co-current packed-bed column with periodic inlet conditions
T. A. Akramov
16
On an inverse problem for a Burgers-type equation
Yu. Ya. Belov, K. V. Korshun
28
Solvability of the second boundary value problem for one elliptic equation in a half-space
L. N. Bondar'
41
Estimates of solutions to linear differential equations of neutral type with several delays of argument
G. V. Demidenko, E. S. Vodop'yanov, M. A. Skvortsova
53
Determination of a terrestrial heat flow from temperature measurements in bottom sediments
A. A. Duchkov, A. L. Karchevskii
61
Algorithms of compact location for technological equipment on parallel lines
G. G. Zabudskii, I. V. Amzin
86
A stochastic model for the risk of biota exposure in case of accidental environmental pollution
E. A. Zakarin, D. K. Kim
95
On a numerical algorithm for solving the Bakley–Leverett equations
Yu. M. Laevskii, S. A. Litvinenko
106
Modeling critical phenomena in the reaction of carbon monoxide catalytic oxidation in a reaction-diffusion system
O. E. Leshakov, E. A. Mamash, M. P. Krasil'nikov
116
Estimates for solutions to one class of nonlinear delay differential equations
I. I. Matveeva
122
Numerical study of mathematical models of micromechanics with periodic impulse action
S. I. Fadeev, D. O. Pimanov
133
Сибирский журнал индустриальной математики
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020